Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 103-106

Γ-group congruences on regular Γ-semigroups

Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 23 April 1990; Revised 16 September 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Seth, “-group congruences on regular -semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 103-106, 1992. doi:10.1155/S0161171292000115